# SDR CALA2011030400115

- Difficulty date: March 1, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 34,164 hours, 10,745 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100030
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - LT HORIZONTAL STAB LOWER SKIN SHOW CRACK INDICATION THRU C-SCAN AT APPROX STA 147.90 FWD DRAIN HOLE CRACK TRAVEL FWD - AFT INSTALLED EXTERNAL DOUBLER REPAIR AT LT HORIZONTAL STAB LOWER SKIN AT APPROX STA 147.90 FWD DRAIN HOLE IAW ECRA 5510-02151.  WORK PERFORMED BY M5128.SRM 55-10-11 REPAIR 11 & ECRA5510-02151 PART 1 STEP 2.  ISSUED DIP PER SRM 55-10-11 REPAIR 11 PG 216 STEP 5.  INSP REQUIRMENT TABLE 204.  PERFORM A DV INSP OF THE LT HORZ STAB LWR SKIN REPAIR AT APPROX STA 147.90 USING THE EXT LOW FREQ EDDY CURRENT (LFEC) METHOD AT THE 56,000 FLT CYC THRESHOLD AND 9,000 FLT CYC INTERV- AL THERE AFTER FROM DATE 3/1/2011 PER B737 NDT PART 6 FIG 5.  REF B737-800 SRM 55-10-01 REP 11 AND ECRA 5510-02151.  DIP C/N 09502.
